Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 11, 5720-5899
Articles: 1 - 12
General iteration scheme for finding the common fixed points of an infinite family of nonexpansive mappings
Author(s): G. G. Wu, L. P. Yang
Pages: 5720--5732
Positive solutions for fractional differential equation involving the Riemann-Stieltjes integral conditions with two parameters
Author(s): Y. Wang
Pages: 5733--5740
Geraghty and Ciric type fixed point theorems in b-metric spaces
Author(s): R. Pant, R. Panicker
Pages: 5741--5755
Multivariate best proximity point theorems in metric spaces
Author(s): Y. Luo, Y. Su, W. Gao
Pages: 5756--5765
Common fixed point theorems for generalized ordered contractive mappings on cone b--metric spaces over Banach algebras
Author(s): C. Bai
Pages: 5766--5771
On iteration invariants for (F_1,F_2)-sensitivity and weak (F_1,F_2)-sensitivity of non-autonomous discrete systems
Author(s): C. Ma, P. Y. Zhu, R. S. Li
Pages: 5772--5779
A viscosity approximation method for nonself operators and equilibrium problems in Hilbert spaces
Author(s): S. Y. Cho
Pages: 5780--5789
Fixed points of some set-valued F-contractions
Author(s): Z. Liu, X. Na, Y. C. Kwun, S. M. Kang
Pages: 5790--5805
A characteristic splitting mixed finite element method for three-dimensional saltwater intrusion problem
Author(s): J. S. Zhang, J. Zhu, D. P. Yang, H. Guo
Pages: 5806--5820
Residual power series method for time-fractional Schrodinger equations
Author(s): Y. Zhang, A. Kumar, S. Kumar, D. Baleanu, X. J. Yang
Pages: 5821--5829
A coupling method involving the Sumudu transform and the variational iteration method for a class of local fractional diffusion equations
Author(s): F. Gao, H. M. Srivastava, Y.-N. Gao, X.-J. Yang
Pages: 5830--5835
A Brunn-Minkowski-type inequality involving gamma-mean variance and its applications
Author(s): J. J. Wen, S. H. Wu, T. Y. Han
Pages: 5836--5849

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more